Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 30, Issue 2, Fall 1993  pp. 217-226.

The punctured neighbourhood theorem for incomplete spaces

Authors Robin Harte (1) and Woo Young Lee (2)
Author institution: (1) Department of Pure Mathematics, The Queen's University of Belfast, Belfast BT7 1NN, Northern Ireland, Great Britain.
(2) Department of Mathematics, Sung Kyun Kwan University, Suwon 440-746, Korea.


Contents    Full-Text PDF